Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 64, NWS Milwaukee, WI

June 3, 2025Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 3, 2025, 8:35 PM CDT for Sheboygan County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2025, 8:35 PM CDT (01:35 UTC)
Expired
Jun 3, 2025, 9:00 PM CDT
In force
25 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 91 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

478 
WUUS53 KMKX 040135
SVRMKX
WIC117-040200-
/O.NEW.KMKX.SV.W.0064.250604T0135Z-250604T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
835 PM CDT Tue Jun 3 2025

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Sheboygan County in east central Wisconsin...

* Until 900 PM CDT.

* At 835 PM CDT, a severe thunderstorm was located near Random Lake,
  or 9 miles south of Plymouth, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sheboygan Falls, Oostburg, Random Lake, Cascade, Adell, Waldo,
  Gibbsville, Batavia, Silver Creek, and Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4365 8776 4354 8801 4360 8811 4375 8789
TIME...MOT...LOC 0135Z 235DEG 40KT 4361 8799 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KUROSKI
1 follow-up statement
632 
WWUS53 KMKX 040143
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
843 PM CDT Tue Jun 3 2025

WIC117-040200-
/O.CON.KMKX.SV.W.0064.000000T0000Z-250604T0200Z/
Sheboygan WI-
843 PM CDT Tue Jun 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN SHEBOYGAN COUNTY...

At 843 PM CDT, a severe thunderstorm was located near Sheboygan
Falls, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sheboygan Falls, Oostburg, Cascade, Adell, Waldo, Gibbsville, and
Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4357 8793 4366 8801 4375 8789 4365 8776
TIME...MOT...LOC 0143Z 235DEG 40KT 4366 8789 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KUROSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:54 PM CDT, 4 hours 41 minutes earlier. Its key messages:

  • There is a High Swim Risk today from Sheboygan County south to Racine County due to dangerous longshore and structural water currents.
  • Rounds of showers and thunderstorms will continue through tonight. A few stronger storms may produce gusty winds through this evening. Urban and small stream flooding will be possible later today into tonight due to repeated rounds of storms.
  • Smoke from wildfires will continue to move through at times through Wednesday, with an Air Quality Alert in effect until noon Wednesday.
Area forecast discussion, Jun 3, 3:54 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
354 PM CDT Tue Jun 3 2025

.KEY MESSAGES...

- There is a High Swim Risk today from Sheboygan County south
  to Racine County due to dangerous longshore and structural
  water currents.

- Rounds of showers and thunderstorms will continue through
  tonight. A few stronger storms may produce gusty winds through
  this evening. Urban and small stream flooding will be possible
  later today into tonight due to repeated rounds of storms.

- Smoke from wildfires will continue to move through at times
  through Wednesday, with an Air Quality Alert in effect until
  noon Wednesday.

&&

.SHORT TERM...
Issued 354 PM CDT Tue Jun 3 2025

Tonight through Wednesday:

The first round of storms on the leading edge of the deeper
moisture has weekend and pushed east of the area. A break in
the widespread precip has allowed temperatures to begin to
recover across southwest and south-central Wisconsin. Short term
model guidance shows moderate recovery of instability as a
result, with a chance for another round of storms as the next
push of forcing associated with a cold front moves in from the
west. The main threats with these storms later this afternoon
into the evening hours will be strong winds along with locally
heavy rainfall. Given precipitable water values pushing 2 inches
and the fact that the front will be moving slowly, repeated
rounds of showers and storms may lead to some higher rainfall
totals.

Thunder chances will wind down by midnight or so, with lingering
light to moderate rains showers overnight into early Wednesday
as the cold front gradually moves through. Clearing skies
expected northwest to southeast during the day tomorrow, with
some afternoon cumulus possible within the areas of clearing.
Warmest temps tomorrow will be in the northwest where a longer
period of sunshine is expected, with cooler conditions towards
the southeast. Northeast winds near the lake will keep it even
cooler in the far east.

The high swim risk continues into this evening from Racine
County northward. Life threatening waves and currents are
expected. Stay out of the water, and stay away from dangerous
areas like piers and breakwalls.

DDV

&&

.LONG TERM...
Issued 354 PM CDT Tue Jun 3 2025

Thursday through Tuesday:

Dry weather is expected on Thursday under high pressure.
Moisture will be on the increase though, likely allowing for a
fair amount of clouds by the afternoon hours. High temps will
be near normal, aside from a few degrees below normal near the
lake under onshore winds.

A shortwave is expected to move through late week, with
shower/storm chances returning Friday into Friday night. Models
currently show high pressure briefly moving through Saturday and
bringing quiet weather to the area, with another shortwave
bringing shower/storm chances Saturday night into Sunday. Yet
another wave is expected to move through on Monday per latest
guidance, with more shower and storm chances for southern
Wisconsin. High pressure will likely then bring a return of dry
conditions on Tuesday. Temps look to be with a few degrees of
normal through this extended period.

DDV

&&

.AVIATION...
Issued 354 PM CDT Tue Jun 3 2025

Multiple rounds of showers and storms will continue into
tonight. The main threat for thunder will be through the evening
hours, with a much lower thunder concern overnight. A few
stronger storms are possible later this afternoon into the
evening, with gusty winds and locally heavy rainfall the biggest
threats. The next round of storms is likely to move into the
west between 21 and 23Z, with the line progressing very slowly
eastward through the evening hours. Lingering showers overnight
will wind down northwest to southeast early Wednesday morning,
with decreasing clouds expected through the afternoon.

Ceilings will continue to tank with the arrival of deeper
moisture and precip this afternoon into the evening, likely
dropping below 1 kft at times. Ceilings will gradually improve
northwest to southeast tomorrow morning behind the cold front,
with mainly VFR conditions by the afternoon hours. Lower
visibilities are likely within any moderate to heavier rainfall
rates through tonight.

Gusty southwest winds ahead of a cold front today will veer to
the northwest behind the front from northwest to southeast this
evening through tonight, as the front slowly moves through the
area. Lighter north to northeast winds are expected Wednesday.

DDV

&&

.MARINE...
Issued 354 PM CDT Tue Jun 3 2025

Rounds of showers and storms are expected this afternoon into
Wednesday morning, as low pressure of 29.6 inches lifts from
central Wisconsin into southeast Canada, dragging a cold front
through the area. Gusty south to southwest winds ahead of the
front will persist into the evening, with wind shifting to the
Northwest tonight early Wednesday as the front moves through. A
Small Craft Advisory remains in effect for the nearshore waters
into this evening. Winds will be lighter Wednesday and Thursday
as high pressure of 30.1 inches builds into the area.

DDV

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060 until 10 PM Tuesday.

     Beach Hazards Statement...WIZ066-WIZ071 until 6 PM Tuesday.

LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 10 PM
     Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 3, 8:23 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
823 PM CDT Tue Jun 3 2025

WIZ046-047-051-052-056>060-062>072-050130-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
823 PM CDT Tue Jun 3 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected this afternoon and evening.
A few strong storms with gusty winds are possible, while locally
heavy rainfall may result in some urban and small stream flooding.
A Severe Thunderstorm Watch remains in effect for areas southwest
of Milwaukee until 11 PM.

The high swim risk continues into this evening from Racine County
northward. Life threatening waves and currents are expected. Stay
out of the water, and stay away from dangerous areas like piers
and breakwalls.

The Wisconsin Department of Natural Resources has issued an Air
Quality Advisory for fine particle concentrations for all of
southern Wisconsin through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The Air Quality Advisory is in effect until 12 pm CDT Wednesday.

There are slight chances for thunderstorms early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and night.

LMZ643>646-050130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
823 PM CDT Tue Jun 3 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect today into the early evening
due to breezy south winds and high waves.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There are slight chances for thunderstorms early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-050130-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
823 PM CDT Tue Jun 3 2025

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Breezy south to 30 knots are forecast today. There are chances for
thunderstorms this afternoon and tonight.

Areas of fog may form tonight as humid air flows over the cold
waters of the lake.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Areas of fog may continue Wednesday morning due to a humid airmass
flowing over the cold waters of the lake.

There are slight chances for thunderstorms early next week.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 3, 6:20 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
620 PM CDT Tue Jun 3 2025

WIZ063-032345-
Dane WI-
620 PM CDT Tue Jun 3 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DANE COUNTY THROUGH 645
PM CDT...

At 620 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cross Plains, or near Mount Horeb, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Madison, Fitchburg, Middleton, Waunakee, Verona, Monona, Windsor,
Deforest, Cross Plains, Shorewood Hills, Maple Bluff, Dane, Camp
Randall Stadium, Morrisonville, Token Creek, Henry Vilas Zoo,
Marxville, and UW-Madison.

This includes the following highways...
 Interstate 39/90/94 between mile markers 124 and 137.
 U.S. Highway 18 between mile markers 74 and 76, and between mile
markers 83 and 84.
 U.S. Highway 12 between mile markers 249 and 265.
 U.S. Highway 151 between mile markers 98 and 99.
 Interstate 39/90 between mile markers 138 and 141.
 Interstate 94 near mile marker 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Wisconsin.

&&

LAT...LON 4320 8966 4330 8937 4328 8936 4328 8931
      4306 8926 4297 8962
TIME...MOT...LOC 2320Z 245DEG 38KT 4308 8966

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KUROSKI
Special weather statement, Jun 3, 6:30 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
630 PM CDT Tue Jun 3 2025

WIZ063-068-040015-
Green WI-Dane WI-
630 PM CDT Tue Jun 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GREEN AND SOUTHWESTERN
DANE COUNTIES THROUGH 715 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm over
Blanchardville, or 15 miles northeast of Darlington, moving northeast
at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Western Madison, Fitchburg, Verona, Oregon, Belleville, New Glarus,
Brooklyn, Monticello, Dayton, Mount Vernon, Henry Vilas Zoo, and
Paoli.

This includes the following highways...
 U.S. Highway 18 between mile markers 73 and 84.
 U.S. Highway 12 between mile markers 258 and 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Wisconsin.

&&

LAT...LON 4292 8984 4307 8939 4281 8937 4269 8984
TIME...MOT...LOC 2329Z 244DEG 43KT 4280 8987

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KUROSKI
Special weather statement, Jun 3, 6:48 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
648 PM CDT Tue Jun 3 2025

WIZ051-040015-
Fond Du Lac WI-
648 PM CDT Tue Jun 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FOND DU LAC COUNTY
THROUGH 715 PM CDT...

At 648 PM CDT, Doppler radar was tracking a strong thunderstorm over
Southern Lake Winnebago, or near North Fond Du Lac, moving east at 55
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fond Du Lac, North Fond Du Lac, Southern Lake Winnebago, Taycheedah,
Mount Calvary, Van Dyne, Calvary, Peebles, Marytown, Johnsburg, and
Pipe.

This includes Interstate 41 between mile markers 101 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4384 8816 4378 8859 4389 8855 4389 8841
      4394 8840 4394 8816
TIME...MOT...LOC 2348Z 259DEG 47KT 4386 8842

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KUROSKI
Special weather statement, Jun 3, 8:00 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
800 PM CDT Tue Jun 3 2025

WIZ069-040130-
Rock WI-
800 PM CDT Tue Jun 3 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROCK COUNTY THROUGH 830
PM CDT...

At 800 PM CDT, Doppler radar was tracking a strong thunderstorm near
Durand, or 7 miles south of Brodhead, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Janesville, Beloit, Milton, Edgerton, Orfordville, Footville, Newark,
Hanover, Avalon, Afton, Avon, Emerald Grove, Indianford, Leyden, and
Johnstown Center.

This includes the following highways...
 Interstate 39/90 between mile markers 164 and 181.
 Wisconsin Highway 26 between mile markers 6 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Wisconsin.

&&

LAT...LON 4250 8916 4250 8936 4260 8937 4285 8906
      4266 8879 4249 8914
TIME...MOT...LOC 0100Z 230DEG 50KT 4252 8933

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KUROSKI
Special weather statement, Jun 3, 8:10 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
810 PM CDT Tue Jun 3 2025

WIZ052-040130-
Sheboygan WI-
810 PM CDT Tue Jun 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SHEBOYGAN COUNTY
THROUGH 830 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm over
Howards Grove, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Kohler, Elkhart
Lake, Haven, and Johnsonville.

This includes Interstate 43 between mile markers 123 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4376 8770 4372 8771 4365 8790 4384 8803
      4389 8786 4389 8774 4386 8773 4381 8773
      4377 8770
TIME...MOT...LOC 0109Z 240DEG 43KT 4381 8788

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KUROSKI
Special weather statement, Jun 3, 8:25 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
825 PM CDT Tue Jun 3 2025

WIZ069-070-040200-
Walworth WI-Rock WI-
825 PM CDT Tue Jun 3 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WALWORTH AND
SOUTHEASTERN ROCK COUNTIES THROUGH 900 PM CDT...

At 825 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beloit, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Janesville, Beloit, Delavan, South Beloit, Milton, Clinton, Darien,
Richmond, Newark, Tiffany, Hanover, Allens Grove, Avalon, Shopiere,
Afton, Emerald Grove, Johnstown Center, and Foxhollow.

This includes the following highways...
 Interstate 39/90 between mile markers 167 and 187.
 Wisconsin Highway 26 between mile markers 6 and 13.
 Interstate 43 between mile markers 0 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southeastern Wisconsin.

&&

LAT...LON 4250 8927 4252 8930 4285 8894 4265 8861
      4249 8888
TIME...MOT...LOC 0125Z 226DEG 43KT 4252 8914

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KUROSKI

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:00 PM CDTSpecial Weather StatementMKXRock30 min
Jun 3, 8:10 PM CDTSpecial Weather StatementMKXSheboygan20 min
Jun 3, 8:14 PM CDTSpecial Marine WarningMKX46 min
Jun 3, 8:25 PM CDTSpecial Weather StatementMKXRock35 min
Jun 3, 8:45 PM CDTSpecial Marine WarningMKX32 min
Jun 3, 8:49 PM CDTSpecial Weather StatementMKXSheboygan26 min
Jun 3, 8:49 PM CDTSpecial Weather StatementMKXWaukesha26 min
Jun 3, 8:51 PM CDTSpecial Weather StatementMKXJefferson24 min
Jun 3, 9:03 PM CDTSpecial Weather StatementMKXMilwaukee27 min
Jun 3, 9:05 PM CDTSevere Thunderstorm WarningMKXRock, Walworth40 min
Jun 3, 9:09 PM CDTSevere Thunderstorm WarningMKXMilwaukee21 min
Jun 3, 9:10 PM CDTSpecial Marine WarningMKX65 min
Jun 3, 9:28 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine62 min
Jun 3, 9:39 PM CDTSpecial Marine WarningMKX96 min
Jun 3, 9:43 PM CDTSpecial Weather StatementMKXWalworth, Waukesha47 min
Jun 3, 9:48 PM CDTSpecial Marine WarningMKX27 min
Jun 3, 9:59 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha2 hr
Jun 3, 10:16 PM CDTSpecial Marine WarningMKX59 min
Jun 3, 10:53 PM CDTSpecial Marine WarningMKX37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.